+++ Latest Event Update for Berlin +++ Qualifying groups drafted +++ Amazing goodies from IrieDaily, Bagjack, 8bar bikes and Aurora Collective +++ Some spots available +++

RAD RACE & 8bar bikes proudly present:
THE official Fixed Days event of the Berliner Fahrrad Schau:
RAD RACE LAST MAN STANDING.

Thank god it's RACE DAY!!! Saturday, March 22nd. The first RAD RACE ever. Here's some info for our athletes: (Make sure to dress warm since the location can get very cold after a while!)

+++ First of all there are again some spots open +++ Some Wild Cards weren't used +++ If you still want to ride register NOW +++ Einige Wild Cards wurden nicht eingelöst +++ Meldet euch JETZT an, wenn ihr noch teilnehmen wollt +++

Once again, thank you for your registration! We will try our very best to make it awesome for all you riders! Please read this carefully!
Nur noch 4 Tage bis zum Startschuss des ersten RAD RACE aller Zeiten! Anbei findet ihr ein paar sehr wichtige Infos zu eurer Teilnahme. Nochmals tausend Dank für eure Anmeldung. Wir werden unser allerbestes geben, um das Rennen einzigartig und unvergesslich zu machen. Bitte lest euch die unten stehenden Infos aufmerksam durch!

RACE WEEKEND - FINAL INFO FOR ALL ATHLETES!!!

1. PICK UP YOUR STARTER KITS

First of all and VERY IMPORTANT: Pick Up your starter kit and your race numbers and a lot of goodies on saturday at the Berliner Fahrrad Schau from 10am - 2pm here: STATION BERLIN, Luckenwalder Strasse 4-6, 10963 Berlin. We have a small booth together with our friends from 8bar bikes and Aurora Collective. OR: You can also get it at the race location itself on Saturday from 3pm - 4pm: BERLINKART, Werbellinstr. 50, 12053 Berlin
ALL ATHLETES ARE ON THE GUESTLIST OF THE Berliner Fahrrad Schau Just say your name and you get free entry!!
Ganz wichtig: holt eure Starter Kits und eure Startnummern entweder von 10-14 Uhr auf der BERLINER FAHRRAD SCHAU ab (wir haben auf der Messe einen kleinen Stand zusammen mit 8bar bikes und Aurora Collective) oder von 15-16 Uhr auf der Kartbahn ab. Ohne Starter Kit könnt ihr nicht starten!!!
ALLE ATHLETEN DES RAD RACE HABEN AUF DER Berliner Fahrrad Schau FREIEN EINTRITT! AN DER KASSE DER MESSE LIEGT EINE GÄSTELISTE; AUF DER EUER NAME STEHT!

The starter kits for all athletes with lots of goodies from 8bar bikes, Bagjack, Irie Daily, Schwalbe, Aurora Collective...

The starter kits for all athletes with lots of goodies from 8bar bikes, Bagjack, Irie Daily, Schwalbe, Aurora Collective...


2. YOUR RACE NUMBER

Once you have your starter kit please put your RACE NUMBERS on the handlebar of your bike and on the back of your jersey (we’ll provide you with cable straps and fixing pins!) and then you are ready to rock and roll!
Sobald ihr euer Starter Kit habt, findet ihr darin eure zwei Startnummern. Eine bitte vorne an den Lenker und eine bitte hinten aufs Trikot. Kabelbinder und Sicherheitsnadeln bekommt ihr von uns. Ohne Startnummern dürft ihr nicht starten!

This is the starting number for the back of your jersey.

This is the starting number for the back of your jersey.


There is a free training & warm up for all athletes on saturday from 4pm - 5pm!!!
Use it to get to know the track!!!
Es gibt ein freies Training für alle Fahrer! Nutzt das auf jeden Fall!!! Anbei eure Zeiten dafür, an die ihr euch bite unbedingt halten müsst. Eure Startnummern findet ihr auf der Rad Race Last Man Standing Event Page

Male athletes / Starting numbers: 1-28 from 4:00pm - 4:15pm
Male athletes / Starting numbers: 29-56 from 4:15pm - 4:30pm
Male athletes / Starting numbers: 57-84 from 4:30pm - 4:45pm
Male athletes / Starting numbers: 85-112 from 4:45pm - 5pm

Female athletes / Starting numbers: 1-16 21:45pm - 21:55pm

You can find your starting numbers and your qualifying group in the official starting list on the Rad Race Last Man Standing Event Page

This is the starting number for your bike!

This is the starting number for your bike!

4. QUALIFYING GROUPS

And this is the official timetable for the race and HERE IS YOUR QUALIFYING GROUP
We draw the qualifying groups this morning through random.org (we separated riders from one team) and you can find your group on the Rad Race Last Man Standing Event Page
Heute morgen haben wir die Qualigruppen über random.org ausgelost. Fahrer eines Teams haben wir nicht in die gleiche Gruppe gepackt! Eure Gruppe findet ihr auf der Rad Race Last Man Standing Event Pagewww.rad-race.com/berlin-22-03-2014/
Und hier die offiziellen Startzeiten:


RAD RACE LAST MAN STANDING TIMETABLE

This is a rough timetable and we try our very best to stick to this timeline. Make sure you show up for your races!! If you’re not there to start: you`re out.


16:00 - 17:00      Warm-Up     4 x 28 Athletes (Men)      15min each

17:15  - 19:35      Qualifying   14 x 8 Athletes (Men)        10min per race
19:45 - 21.05       1/8 Finale     8 x 8 Athletes (Men)        10min per race
21:15 - 21.45       1/4 Finale     4 x 8 Athletes (Men)        10min per race

21:45 - 21:55       Warm-Up     1 x 16 Athletes (Women)

22:00 - 22:25       1/2 Finale     2 x 8 Athletes (Women)  10min per race
22:35 - 23:00       1/2 Finale     2 x 8 Athletes (Men)        10min per race

23:10 - 23:30       Finale           1 x 8 Athletes (Women)   20min per race
23:40 - 24:00       Finale           1 x 8 Athletes (Men)         20min per race

 

5. RULES

1. Be fair & ride safe
2. Be fair & ride safe
3. Be fair & ride safe
4. All other rules can be found on the Rad Race Last Man Standing Event Page
In case you got any other questions please post it on our Facebook Event page so we can clear it up for everybody!
Das wichtigste: seid fair auf der Strecke und fahrt vorsichtig! Alle Regeln findet ihr auf der Rad Race Last Man Standing Event Page.
Für den Fall, dass ihr trotzdem noch Fragen habt, postet sie bitte auf unserer Facebook Event Seite, so dass wir sie für alle gemeinsam beantworten können!

 

6. FOR VISITORS: FREE ENTRY!

Bring all you friends! FREIER EINTRITT!!

THERE WILL BE A BIG AFTER SHOW PARTY AFTER THE RACE UNTIL 3am
Die offizielle After Show Party findet direkt nach dem Rennen auf der Kartbahn statt! Auch hier: Eintritt frei!

The general info about the FIXED DAYS can be found here: FIXED DAYS . COM
Alle Infos zu den FIXED DAYS findet ihr auf FIXED DAYS . COM

SEE YOU SATURDAY!!!
STOP RACISM - START RACEISM!!!

 

RAD RACE Last Man Standing 2.jpg

By the way... There will be some awesome goodies from our dear partners for all athletes and prizes for the 8 Last Man Standing and for the 8 Last Women Standing!!! 8BAR BIKES, IRIEDAILY, BAGJACK, AURORA COLLECTIVE and the RAD RACE will give you some awesome stuff... Watch out!